# SDR AALA202106189019

- Difficulty date: June 17, 2021
- Submitted: June 19, 2021
- Operation: Air carrier
- Aircraft: N863NN
- Make and model: Boeing 737823
- Aircraft serial: 30903
- Aircraft time: 31,735 hours, 12,922 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FWD SERVICE DOOR GIRT BAR CLIP LOOSE. SECURED CLIP IAW AMM 25-66-01, OPS CHECK GOOD.
